Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/89427
Title: One-phase parabolic free boundary problem in a convex ring
Authors: Teymurazyan, Rafayel 
Poghosyan, Michael
Issue Date: Jun-2009
Publisher: Journal of Contemporary Mathematical Analysis
Volume: 44
URI: http://hdl.handle.net/10316/89427
DOI: 10.3103/S1068362309030054
Rights: embargoedAccess
Appears in Collections:FCDEF - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
PT09.pdf196.13 kBAdobe PDFView/Open
Show full item record

Page view(s)

10
checked on Jul 2, 2020

Download(s)

4
checked on Jul 2, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.